Related Questions

Is it okay to have a period for longer than a month while taking the Depo-Provera birth control shot? I got my shot on the 14th of october I started my period that night and my period is still, going my period goes from heavy to just spotting to nothing m

It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot. Read more...
Ask your doctor. Many options will make it more likely not to have bleeding, but most take time to work, and aren't guaranteed--often women have irregular unpredictable bleeding for awhile--often the first 1-6 months: the shot--depo provera--50% no periods after a year; take a multi-vitamin with iron, and chart your bleeding. Talk with your doctor if the bleeding continues. Read more...

I had my essure put in in mid to late dec. My Depo-Provera shot should have worn off in late feb. It's april and no period since feb, and still spotting daily?

DepoProvera Effects. Depoprovera is effective for birth control for 13 weeks. The non-contraceptive effects such as irregular bleeding can last up to 6 months in some cases. Read more...
Poss depo effect. This could be related i the depo shot. 3 months is the dosing interval, but the effects can last past that 3 month period. Hopefully you have had your hsg to confirm successful essure. Follow up with your doctor if you haven't done this test. Read more...
Depo effect. Essure is a very reliable method of permanent birth control. Depo Provera (medroxyprogesterone) is a good choice for bc for the first 3 months after essure. Birth control is needed in the first 3 mos after essure in order to allow the tubes to close naturally. Depoprovera will alter your cycles even after the medication has "worn off". Cycle effects may last the 3 mos to slightly longer. It's expected. Remember the hsg. Read more...
Acceptable. This is a totally acceptable reaction to Depo-Provera provera (medroxyprogesterone). Your cycles may not resume immediately. If spotting is a concern talk to your md about putting you on some form of estrogen for about 21 days. This should help stop the spotting. Read more...

Period? Used to never bleed after self pleasure today I did and nothing was inserted yet I bled, on Depo-Provera have been emotional could it just be spotting

Spotting, yes. Some women do get irregular periods even while on Depo. Also there can be some uterine cramping with orgasm, which could increased chances of spotting. Continue getting your Depo every 90 days and you should be fine. Read more...

Preg test faint + 3 days later heavy bleeding 2 days 1 spotting period 15 days late could I be preg and Depo-Provera shot still making me bleed?

Pregnancy. Bleeding when pregnant could be a normal, or could be a sign of miscarriage. The risk of miscarriage is highest in your first trimester, and complicated by being on repo. I suggest you see a doctor as soon as possible to determine whether the fetus is healthy and what your next step should be. Read more...